Format

Send to

Choose Destination
Dermatology. 1996;193(4):361-3.

Acrodermatitis enteropathica secondary to Crohn's disease.

Author information

1
Department of Dermatology, University Hospital of Lausanne, Switzerland.

Abstract

A patient suffering from Crohn's disease (CD) presented with alopecia, eczematoid and psoriasiform lesions located on the extremities, around the orifices and at pressure points, suggesting acrodermatitis enteropathica. Lately, her inflammatory bowel disease had flared up with abdominal pain, diarrhea and weight loss related to a retroperitoneal abscess. Acrodermatitis enteropathica due to zinc deficiency is a well-known complication of CD. In our patient the etiological factors involved appeared to be multiple.

PMID:
8993972
DOI:
10.1159/000246296
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for S. Karger AG, Basel, Switzerland
Loading ...
Support Center